# SDR SWAA2022020811785

- Difficulty date: February 1, 2018
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N235WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34630
- Aircraft time: 41,539 hours, 24,581 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Seal
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZ. UPPER FWD SLIDE SEAL IS CRACKED. / REMOVED DAMAGED L/H HORIZONTAL STAB UPPER FWD SLIDE SEAL IAW AMM 53-31-31-000-802 PAR. 2 B. INSTALLED SERVICEABLE SLIDE SEAL IAW AMM 53-31-31-400-802 PAR. 3 C AND D. 57048U 12FEB18
